# SDR SWAA2021030151520

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,646 hours, 35,338 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmitter
- Part number: S256A40450
- Part serial: 2854
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO SNA; LE FLAPS TRANSIT LIGHT. STAYED ILLUMINATED. DIVERTED TO LAX FOR FLAPS 15 LANDING. FLAPS EXTENDED NORMALLY WITH A GREEN LE FLAPS EXT LIGHT / FOUND OUT OF RIG INDICATOR ON RH FLAP POSITION TRANSMITTER. R/R RH FLAP POSITION TRANSMITTER PER AMM 27-58-01 AND OPS TEST AND FLAP POSITION TRANSMITTER TEST NORMAL POS; RH PN OFF; S256A404-50 SN OFF; 2854 PN ON; 18-1738-12 SN ON; 4677
